MathSciNet Relay Station
MathSciNet bibliographic data
MR1322914 46L30 (46L05)
Bunce, L. J.; Wright, J. D. Maitland A topological characterization of linearity for quasi-traces. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2377–2381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement